# SDR CALA2021070501017

- Difficulty date: July 2, 2021
- Submitted: July 5, 2021
- Operation: Air carrier
- Aircraft: N73278
- Make and model: Boeing 737824
- Aircraft serial: 31596
- Aircraft time: 55,326 hours, 19,639 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Part number: 0861FL1
- Part serial: 2173
- Condition: Inoperative
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CA PITCH  COMMAND BAR ON PFD DOES NOT DISPLAY. FO SIDE OK TESTED LH/RH AOA SENSOR FOUND LH SENSOR READING OUT OF LIMITS. REMOVED AND REPLACED LH SENSOR AND OPS CHECK PER AMM34-21-05-400-801 CHECK GOOD. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1814024  SN OFF 2147 IPC REFERENCE # 34-21-05 SENSOR, ANGLE O  OFF 29-3412-9-0001 2173 ON 29-3412-9-0001 3537
